Share Facebook


04-01-2017, 04:35 AM   #1
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
No absorption

Hey guys just a quick question iVe noticed since my surgery im not absorbing painkillers or any other tablet the same way the effects wear off very quickly has anyone experienced similar things

Last edited by Ozboz; 04-01-2017 at 07:04 AM.
04-01-2017, 05:26 PM   #2
VeganOstomy
Senior Member
 
VeganOstomy's Avatar
 
Join Date: Oct 2013
Location: Oshawa, Ontario

My Support Groups:
Malabsorption is totally possible if you have an ostomy,especially if you're on any delayed release meds. Let your pharmacist know and they should be able to give you a version of your meds that absorb higher up in the gi.
04-02-2017, 08:47 AM   #3
2thFairy
Senior Member
 
2thFairy's Avatar
 
Join Date: Sep 2010
Location: Dallas, Texas

My Support Groups:
Everything clears my system faster now, including alcohol. I have changed my vitamins and other pills to gel-based so that the capsule breaks down and enters my system faster.
__________________
Ulcerative colitis

Total colectomy with ileostomy featuring Sideshow Bob since January 2012

"The colon seems an unlikely candidate for dramatic effect, but now and then it serves that purpose well." The Associated Press Guide to Punctuation
04-02-2017, 07:36 PM   #4
Juulez
Senior Member
 
Juulez's Avatar
 
Join Date: Mar 2017
Location: Naples or bonita springs, Florida

My Support Groups:
Hi all I have malabsorption and ended up on a special liquid predigested medical food. It's all liquid no solids. I'm a bit better but I have to crush meds or find a liquid version. Good luck. Oh and the name of the complete nutrition drink is peptamen. Feel better yaall
__________________
so much love, Julie
Reply

Thread Tools


All times are GMT -5. The time now is 10:29 AM.
Copyright 2006-2017 Crohnsforum.com